Thank-you for your enquiry. In your case, I would have to say that this is a very difficult call to make in this type of forum. I really would have to take a closer look at your skin to be able to advise you, as it is really going to depend on what is causing this redness. Is it simply that you face is flushing due to blood flow? Or are there dilated capillaries that are causing the red appearance? Your treatment may require topical applications or possibly even oral medication depending on the cause of the problem. Are you close enough to any of our Skin Renewal Branches so that one of our Doctors can have a look at your skin? Continue using your sunblock, just make sure it is a good FACIAL sunblock that does not contain any sensitizing ingredients. We often find that if a patient uses body sunblock on the face, that the skin will become red and sensitized with ongoing use. It could just be something as simple as changing your sunblock.